Wednesday, July 19, 2006

Funny....

I get the word of the day emailed to me every day and today was a little humorous to say the least......(like I DON'T know what this word means)




exacerbate
DEFINITION:
(verb) to make worse or more severe.
EXAMPLE:
The roads in our town already have too much traffic; building a new shopping mall will exacerbate the problem.
SYNONYMS:
aggravate, infuriate

Tuesday, July 18, 2006

Have to have an angel on my shoulder or up my ass????

Okay let me explain that strange title. First off my "recovery" from this scariest relapse EVER has actually gone quite smooth. Now of course I'm not recovered 100% yet as that could take (what so far has felt like FOREVER) a little while longer. I am however "walking" by which I mean I can now move my right leg A LOT better than I could a few weeks ago as a few weeks ago I could not move it at all. My "walking" has a little kind of a gimpy strange limp to it and I still have foot drop like you would not believe but the way I'm looking at it is I'm NOT in that damned chair. My Physical Therapist is helping A LOT!!!! she is great and gives me easy yet hard exercises. Easy for example sit down and stretch my legs out (easy enough) hard like march in place which is VERY hard to do for my right leg because that requires lifting it up as far as I can it is VERY painful and VERY hard to do. I'm very glad that I'm one of those lucky people that Solumedrol helps. I honestly don't know what I would do with out it. I'm not gonna lie and say the steroids are all a walk in the park because believe me they definitely are not they have their downs, like the fact that I went 5-7 days without more than probably 10 hours sleep and with nothing to eat. That definitely isn't good and I think I have lost maybe a little more weight, I can not tell, and I refuse to have a scale in my house. I do know that when I get to feeling a lil better well I take WAY too much advantage of that and hurt myself by WAY overdoing it. You know I use all my spoons by like 8 am. So after almost a week of doing that to myself I had to MAKE myself stop and breath and take a break and only do what HAD to be done around here. I mean I DO have 4 kids who are all old enough to help around here and in all actuality if any mess is made it's because THEY made it. They have been doing pretty well at cleaning up after themselves.

Still not sure what is going on for the medicine front, won't know much more than I do now until I go see the DR. on August 30th. So I'm pretty much keeping my fingers crossed that Tysabri is an option, not sure if it will be because I'm not RR. So we shall see...........

Have to have an angel on my shoulder or up my ass????

Okay let me explain that strange title. First off my "recovery" from this scariest relapse EVER has actually gone quite smooth. Now of course I'm not recovered 100% yet as that could take (what so far has felt like FOREVER) a little while longer. I am however "walking" by which I mean I can now move my right leg A LOT better than I could a few weeks ago as a few weeks ago I could not move it at all. My "walking" has a little kind of a gimpy strange limp to it and I still have foot drop like you would not believe but the way I'm looking at it is I'm NOT in that damned chair. My Physical Therapist is helping A LOT!!!! she is great and gives me easy yet hard exercises. Easy for example sit down and stretch my legs out (easy enough) hard like march in place which is VERY hard to do for my right leg because that requires lifting it up as far as I can it is VERY painful and VERY hard to do. I'm very glad that I'm one of those lucky people that Solumedrol helps. I honestly don't know what I would do with out it. I'm not gonna lie and say the steroids are all a walk in the park because believe me they definitely are not they have their downs, like the fact that I went 5-7 days without more than probably 10 hours sleep and with nothing to eat. That definitely isn't good and I think I have lost maybe a little more weight, I can not tell, and I refuse to have a scale in my house. I do know that when I get to feeling a lil better well I take WAY too much advantage of that and hurt myself by WAY overdoing it. You know I use all my spoons by like 8 am. So after almost a week of doing that to myself I had to MAKE myself stop and breath and take a break and only do what HAD to be done around here. I mean I DO have 4 kids who are all old enough to help around here and in all actuality if any mess is made it's because THEY made it. They have been doing pretty well at cleaning up after themselves.

Still not sure what is going on for the medicine front, won't know much more than I do now until I go see the DR. on August 30th. So I'm pretty much keeping my fingers crossed that Tysabri is an option, not sure if it will be because I'm not RR. So we shall see...........

Saturday, July 08, 2006

New medicines......some that are scary.....some that are very welcomed.......some that I hope help me.....

Well I went to the dr. on Wednesday and got a crap load of medicines. I think taht probably the most welcomed one is the Baclofen. I am to take this and my Tizanadine that I have been taking for 5 years with no problems it just isn't strong enough to help with my spacticity which according to my Dr. in my right leg it is so bad that my leg is more rigid than a rubber band. I now can take my Topamax provided I acn manage a week without my Neurontin. because you can not be on both of the medications. Right now though not taking my neurontin is a VERY difficult task as the nerve pain in my legs my right most especially is almost unbearable. Another new medicine is Trazodone mainly due to the fact the my Elavil just isn't working anymore, I'm assuming my body has just made itself "immune" to it as I have been taking it for 5 years. I'm more taking it for the sleep element than anything else and for my anxiety because it is not a strong enough anti-depressant for me. I'm pretty sure that those are the drugs except for the one that I'm most excited about and everyone else is begging me not to follow through with and that would be Tysabri. My doctors office will be going through the TOUCH training program this week. I'm very excited for this as it is my last hope because NO other MS drugs has worked for me so far. My husband is terrified that I will be one of the un-lucky ones and will get the PML from it. My doctors office I believe has me covered in the safety departmnet as they are requiring 3 MRI's a month while on this drug. When I start Tysabri I will have to go on pills to raise my blood pressure up a bit as Tysabri lowers it and I already have VERY low blood pressure. So that's my news on the drug front anyway.

Now on to my news about my MS in general. My right side is always the most affected side from my MS and I kind of received wome scary news at the Dr. 's office. You see I knew that my right leg was well almost not there sort of like I could feels it pain mostly yet couldn't lift it but a little bit. Well as days went on it got worse day by day. So much to the point that my Dr. said it is comparable to being paralyzed. She said my left leg is like a "normal" person's leg just a lil weaker like I had just walked 5 miles. She also said " I don't mean to scre to you but I don't honestly forsee it becoming much better". That is VERY scary!!!! She then ordered 3 days of steriods to br infused and then 3 more of the prednisone which I supposed equakls out to be 6 days of 'roids. It has been forever and a day since I have taken the pill form but I figured it's not gonna hurt any so why not right?? I just am so terrified as to what's next. I'm just too young to be going through this in my opinion. I will be getting PT daily for 3 hours. How in the hell am I supposed to handle that?? She sait we ahve to get it so my right leg at the very least doesn't become immobilized. What is she crazy I do my best to "walk" if you could call it that at least 5-7 times a day kind of "dragging" my right leg behind me yet trying so god damned hard to lift it cuz I'm not gonna let it be immobilized if I hav my way ( which so far I'm not having my way the MS is)........
If you are viewing my page PLEASE take the time to donate to People with MS at www.nmss.org Thanx!!!
Web Counters
Orbitz Coupon